MathSciNet Relay Station
MathSciNet bibliographic data
MR1320488 46F10 (42A32)
Pilipović, S.; Stanković, B. Wiener Tauberian theorems for ultradistributions. Rend. Sem. Mat. Univ. Padova 92 (1994), 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement